- Friday 1st of October 2021
Can Fildena 100 cause dizziness or fainting?
Yes, Fildena 100, which contains sildenafil, can cause dizziness or fainting in some people. This is because sildenafil works by increasing blood flow, which can lead to a drop in blood pressure, particularly when standing up quickly (a condition known as orthostatic hypotension). This drop in blood pressure can lead to symptoms such as dizziness, lightheadedness, or even fainting, especially when getting up from a sitting or lying position. Other potential side effects of Fildena 100mg include headaches, flushing, nasal congestion, and digestive disturbances. If dizziness or fainting occurs, it's important to sit or lie down in a safe position and to avoid activities that could lead to injury, such as driving. If these symptoms persist or are severe, you should consult a healthcare provider. In some cases, it may be necessary to adjust the dosage or consider an alternative medication. Always take Fildena or any medication as prescribed by your doctor.
Latest News
- Friday 1st of October 2021
“BIZ 2021” Entrepreneurial Day competition
- Friday 1st of October 2021
Workshop on modern assessment and the Use of Zoom Software in Learner-Centered Classroom (Academic staff)
- Friday 19th of March 2021
“Let’s Plant Trees for a Better Environment 2021”
- Friday 19th of March 2021
Biz 2020 – UWU Entrepreneurs’ Day
- Friday 19th of March 2021
Faculty of Management signs MoU with the Sri Lanka Institute of Marketing
- Friday 19th of March 2021
0 Replies:
Leave a Reply